# SDR 96ZZZX3872

- Difficulty date: July 16, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N2969Q
- Make and model: Piper PA-32-300
- Aircraft serial: 327740056
- System (JASC): 7714 · Engine RPM Indicating System
- Part: Tachometer
- Part number: PS50048151
- Condition: Defective
- Location: Needle Stop
- Component: Bfgoodrich, 599282
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

REMOVED TACHOMETER FROM BOX.  NEEDLE ON WRONG SIDE OF STOP.
